# SDR AU981113

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 1013800006
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT OUTBOARD FLAP DRIVE CABLE WORN AT THE MOTOR END.  PART TC:  9,693.
